# SDR HALA20240220046

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 42,525 hours, 6,895 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: UNKNOWN
- Condition: Failed
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - HF RADIOS AUTO TUNE REQUSITED SEVERAL TUNNING ATTEMPS REPEAT WRITE UP. REMOVED AND REPLACED #2 HF COUPLER PER: AMM 23-11-36. TEST FAULT. CONTINUE TROUBLE SHOOT.  REMOVED AND REPLACED #2 HF TRANCEIVER TEST OK PER: AMM 23-11-33.
